Conference
Session
Information
 
image001 (1).jpg
woman drawing.webp
September 24-26, 2021 
2021 NASW-GA 34th Annual  Virtual State Conference

NASW-GA Reserves the Right to Amend the 2021 Conference Schedule as Needed

 

2021 Virtual Pre-Conference | Licensure Preparation Session

Wednesday, September 22, 2021 – Zoom Platform

 

Virtual Licensure Preparation Session

9:00 a.m. – 4:30 p.m.

 

Facilitator: Dawn Apgar, Ph.D., LSW, ACSW

For 20 years Dawn Apgar has been helping social workers pass the ASWB Licensure Examination! In recent years, she has worked in numerous states to assist with establishing statewide licensure test preparation programs.

Dr. Apgar has researched licensure funded by the American Foundation for Research and Consumer Education in Social Work Regulation and is currently chairperson of her state’s social work licensing board. She is a past President of the New Jersey Chapter of NASW and has been on its National Board of Directors. In 2014, the Chapter presented her with a Lifetime Achievement Award. Dr. Apgar has taught in both undergraduate and graduate social work programs and has extensive direct practice, policy, and management experience in the social work field.

 

 

2021 Virtual Pre-Conference

Thursday, September 23, 2021 – 6.5 Continuing Education Hours | InReach Platform

Session I

9:00 a.m. – 3:30 p.m.

 

5 Ethics CE hrs.

Charlie Safford, LCSW
Contemporary Issues in Mental Health Ethics

 

Session II

3:45 p.m. – 5:15 p.m.

1.5 CEs

Steve King, Ph.D., LCSW and Irene Searles McClatchey, Camp MAGIK Founder and Executive Director
Using the Camp Setting to Prepare Clinical Social Work Students for Essential Skills

2021 Virtual Conference Day-1

Friday, September 24, 2021 – 7 Continuing Education Hours | Workcast Platform

7:00 a.m. - 8:00 a.m.

Welcome

8:00 a.m. – 9:00 a.m.

1.0 CE

 

Social Work Profession Keynote Address:
Marla Blunt-Carter, MSW, Assistant Professor of Professional Practice
School of Social Work Rutgers, The State University of New Jersey

Social Workers Getting a Seat at the Table: Social Justice and Politics

 

Break – 15 Minutes

Session I
9:15 a.m.-10:45 a.m.

1.5 CEs

 

Wendi L. Clifton, Esq., NASW-GA Legislative Advocate

 Legislative Address

 

Break – 15 Minutes

Session II
11:00 a.m.-12:30 p.m.

1.5  CEs

Chelle Lamb, LCSW
Self Care and the NASW Code of Ethics

 

Lunch Break - 45 Minutes

Session III
1:15 p.m.- 2:45 p.m.

1.5  CEs

Gloria Cisse, LMSE, LPC
Innovations in Mental Health Service Delivery

Break -15 Minutes

Session IV
3:00 p.m.- 4:35 p.m. Close Out Day 1

1.5 CEs

Lisa Briseño, Center for Disease Control, Event and Communication Specialist
Emergency Risk Communication and Outreach for Public Health

2021 Virtual Conference Day-2

Saturday, September 25, 2021 – 7.5 Continuing Education Hours | Workcast Platform

7:00 a.m. – 8:00 a.m.

Welcome ad Attendee Registration

8:00 a.m. – 9:30 a.m.

   1.5   CEs

 

General Session Opening Keynote Presentation:
Melody Li, LMFT, Inclusive Therapists (A Therapy Directory That Celebrates All)

Tending to Anti-Asian Racialized Trauma Through Decolonial, Collective Healing

Session I
9:45 a.m. – 11:15 a.m.

  1. CEs

Will Ard, MSW, MBA Candidate
Virtual Worlds: exploring Internet Platform and Video Game Designs – the Role of Internet Platforms, Social Media, and Video Games Have in Today’s Culture

 

Break -15 Minutes

Session II
11:30 a.m. -1:00 p.m.

1.5  CEs

Gerry White, Ph.D., LMSW
Social Work Profession and a Need for Black Male Social Workers

 

Lunch Break - 45 Minutes

Session III
1:45 p.m.-3:15 p.m.

1.5  CEs

Shelly Patterson, LCSW
Working with Clients with Hearing Loss

 

Break -15 Minutes

Session IV
3:30 p.m.-5:00 p.m.

Close Out Day 2

   1.5  CEs

Dr. Kiana Battle, LMSW and Jessica Traylor, Psychologist, Ed.D.
Understanding Trauma: “Coming from Where I’m from”
Trauma-Informed Practice to Support Rural Youth Impacted by Trauma

5:30 p.m.

 

*Networking

Zoom Platform – NASW-GA’s Region Representatives
Meet NASW-GA Chapter’s Region Representatives and Mingle with Georgia Social Work Professionals

2021 Virtual Conference Day-3
Ethics Sunday & Close Out

Sunday, September 26, 2021 – 5.0 Ethics Continuing Education Hours | InReach Platform

 8:00 a.m. – 9:00 a.m. 

Welcome

Session I

9:00 a.m. – 11:30 a.m.

*2.5 CEs

Ethics

Lucy Cannon, LCSW, CCDP-D, MATS
The Work Place: Cultural Diversity, Competence, and Ethics

 

11:30 a.m. – 12:05 noon

 

Lunch Break – 35 Minutes

 

Session II
12:10 p.m. – 2:40 p.m.

 

*2.5 CEs

Ethics

Moshe R. Manheim, LCSW, NASW-GA Ethics Chair
NASW Code of Ethics – An Update

 

2:45 p.m.- 3:00 p.m.
 

Final Remarks

NASW-GA Staff
Conference Close Out: Questions, Evaluations and CE Certificates